# SDR DXTA2011031504507

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 4,271 hours, 2,667 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50128891
- Part serial: JUL000150
- Condition: Worn
- Location: Left
- Part time: 2,494 hours, 1,551 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN WAS NOTIFIED BY GROUND PERSONEL OF SMOKE AND FLAMES COMING FROM LEFT MAIN INBOARD GEAR. OBSERVED ONLY SMOKE DURING POST FLIGHT INSPECTION. LEFT MAIN GEAR ASSEMBLY WAS CONSIDERABLY HOTTER TO THE TOUCH THEN THE RIGHT.  REMOVED WHEEL ASSY AND BRAKE ASSY AND INSTALLED O/H BRAKE ASSY.  INSTALLED WHEEL ASSY IAW MM CHAPTER 32-40-21, NO DEFECTS NOTED.
